# SDR RAAA00E8030

- Difficulty date: July 21, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,046 hours, 36,942 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 172402A
- Part serial: 4112117
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPT RMI CARD SPINS.  CHANGED NR 2 DG AT DLG.  OPS CHECKED GOOD.
